# SDR ORJA98179

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53186
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: PPSIB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT RNO, EMERGENCY EXIT LIGHTS AT SEATS 12 THROUGH 16 (RT) WERE INOPERABLE.  REPLACED EMERGENCY EXIT BATTERY CHARGER AT SEAT 20A.  OPS CHECK NORMAL.  (M)
